Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 148, NWS Northern Indiana

July 11, 2011Huntington County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 11, 2011, 12:00 PM EDT for Huntington County, Miami County, Wabash County, Indiana. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2011, 12:00 PM EDT (16:00 UTC)
Expired
Jul 11, 2011, 1:00 PM EDT
In force
60 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Huntington County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 61 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 6:37 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WUUS53 KIWX 111600
SVRIWX
INC069-103-169-111700-
/O.NEW.KIWX.SV.W.0148.110711T1600Z-110711T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MIAMI COUNTY IN NORTH CENTRAL INDIANA...
  CENTRAL HUNTINGTON COUNTY IN NORTHEAST INDIANA...
  CENTRAL WABASH COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 100 PM EDT

* AT 1156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 10 MILES WEST OF
  WABASH...OR 7 MILES NORTHEAST OF PERU...AND MOVING EAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  WABASH...
  ANDREWS...
  HUNTINGTON...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SPEICHERVILLE...URBANA...LAGRO...SERVIA...LINCOLNVILLE...MOUNT
ETNA...LANCASTER...BOWERSTOWN...MAJENICA AND PLUM TREE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4076 8607 4093 8600 4092 8534 4070 8534
TIME...MOT...LOC 1601Z 275DEG 37KT 4084 8593
WIND...HAIL 60MPH <.50IN

$$
1 follow-up statement
238 
WWUS53 KIWX 111620
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1220 PM EDT MON JUL 11 2011

INC103-111630-
/O.CAN.KIWX.SV.W.0148.000000T0000Z-110711T1700Z/
MIAMI IN-
1220 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI COUNTY IS
CANCELLED...

AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED 
OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4075 8589 4092 8573 4092 8534 4070 8534
TIME...MOT...LOC 1620Z 275DEG 37KT 4082 8567

$$

INC069-169-111700-
/O.CON.KIWX.SV.W.0148.000000T0000Z-110711T1700Z/
WABASH IN-HUNTINGTON IN-
1220 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL HUNTINGTON AND SOUTHERN WABASH COUNTIES...

AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 5 MILES EAST OF
WABASH...AND MOVING EAST AT 45 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  ANDREWS...
  HUNTINGTON...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MOUNT
ETNA...LANCASTER...BOWERSTOWN...MAJENICA AND PLUM TREE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4075 8589 4092 8573 4092 8534 4070 8534
TIME...MOT...LOC 1620Z 275DEG 37KT 4082 8567
WIND...HAIL 60MPH <.50IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:06 AM EDT, 7 hours 54 minutes earlier.

Area forecast discussion, Jul 11, 4:06 AM EDT, 7 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 AM EDT MON JUL 11 2011

.SHORT TERM...
MONDAY THROUGH TUESDAY NIGHT...
ONGOING CONVECTIVE COMPLEXES WILL LIMIT UTILITY OF MODEL GUIDANCE IN
THE NEAR TERM. IMPRESSIVE LOW LEVEL MOISTURE GRADIENT OVER THE
REGION WITH 850MB THETAE RIDGE OVER ILLINOIS ALONG WITH DEWPOINTS IN
THE MID 70S...WHILE STILL IN THE L60S OVER OUR EASTERN CWA. LATEST
SPC MESOANALYSIS SHOWING ML CAPES IN EXCESS OF 4000 J/KG OVER
WESTERN ILLINOIS ALONG WITH MODEST BULK SHEAR SO EXPECT MCS ACTIVITY
TO CONTINUE TO MAKE PROGRESS TOWARD OUR AREA THIS MORNING...AND HAVE
INCREASED POPS TO HIGH CHANCE IN WESTERN CWA TO REFLECT THESE
TRENDS. PRECIP CHANCES IN REMAINING PERIODS OF THE SHORT TERM
SUBJECT TO EVENTUAL PLACEMENT OF FRONTAL BOUNDARY EXPECTED TO MOVE
TOWARD INTO THE AREA TONIGHT. CURRENT MCS ACTIVITY WILL GO A LONG
WAY IN DETERMINING PROGRESS AND PLACEMENT OF FRONTAL BOUNDARY SO NOT
INCLINED TO MAKE MANY CHANGES TO CURRENT GRIDS AS DAY SHIFT WILL
HAVE BETTER HANDLE ON THIS ONCE MORNING CONVECTION RUNS ITS COURSE.
LOW LEVEL THERMAL RIDGE EXPANDING INTO THE AREA WILL BE TEMPERED
SOMEWHAT BY CLOUDS FROM MCS...BUT STILL EXPECT HIGHS AOA 90F OVER
THE ENTIRE CWA. MOISTURE AXIS EXPECTED TO SPREAD EASTWARD INTO OUR
CWA TODAY AND RESULT IN HEAT INDICES AOA 100 OVER A GOOD PORTION OF
THE SW CWA THIS AFTERNOON SO WILL BE ISSUING AN ADVISORY TO COVER
THIS. FRONTAL BOUNDARY EXPECTED TO PUSH THROUGH THE AREA TUESDAY
NIGHT AND BRING A MUCH WELCOMED BREAK TO THE HEAT AND HUMIDITY BY
GOING INTO THE LONG TERM PERIOD.

&&

.LONG TERM...

WEDNESDAY THROUGH SUNDAY

WESTERN CONUS TROUGHING WITH NEGATIVE HEIGHT TENDENCIES OVER THE
NE CONUS INTO EASTERN CANADA ARE EXPECTED. MASSIVE CENTRAL CONUS
RIDGE WILL REMAIN FIXED OVER THE CENTRAL PLAINS...WITH VERY WARM
TEMPS EXPECTED THERE. LOCALLY...THE GREAT LAKES REGION WILL REMAIN
ON THE EDGE OF THE UPPER RIDGE AND ASSOCIATED PERIPHERY FAST FLOW.
SEVERAL SUBTLE DISTURBANCES ARE PROGGED IN W/NW FLOW EMANATING FROM
THE EASTERN PAC LONG WAVE TROUGH...AND ARE EXPECTED TO INTERACTED
WITH DEEP MOISTURE IN PLACE ON THE PERIPHERY OF THE RIDGE TO SUPPORT
CONVECTIVE DEVELOPMENT. STRONG NEGATIVE HEIGHT ANOMALY WILL SETTLE
INTO THE NE CONUS...SUPPORTING A RATHER STRONG NEGATIVE THETA-E
INTRUSION INTO THE REGION MID WEEK PER NE LL FLOW. DRY E/NE FLOW
WILL LINGER INTO THE END OF THE WEEK...WITH ANOTHER IMPULSE
SUPPORTING INCREASING CHANCES FOR A LL THETA-E UNDULATION FRI...WITH
LOW CHANCES FOR RAIN. FORECAST MODELS REMAIN ON THE SAME PAGE WRT
LARGE SCALE FLOW FORECAST DETAILS THROUGH THE PERIOD. CONTINUED TO
SIDE HEAVY WITH THE ECMWF GIVEN PREFERENCE OF CENTRAL CONUS RIDGE
DETAILS AND RESULTING LOCAL EFFECTS. PREFERENCE IS TOWARD THE GREAT
LAKES REMAINING ON THE PERIPHERY OF THE LONG WAVE RIDGE WITH
POSSIBLE ROSSBY LIKE WAVE RETROGRESSION.

WED-THUR...UNDULATING LL BAROCLINIC BOUNDARY SEPARATING DEEP
MOIST AIR TO THE SOUTH AND DRY FLOW TO THE NORTH WILL SETTLE WELL
SOUTH OF THE REGION WITH ASSOCIATED MCS ACTIVITY TRENDING WELL SOUTH
OF THE REGION AS WELL. PREFERRED TO SIDE ABOVE MODEL/MOS CONSENSUS
NUMBERS...MORE IN LINE WITH A PERSISTENCE FORECAST THROUGH THUR.
LACK OF SIG RAINFALL IN THE PAST SEVERAL DAYS WILL SUPPORT AN
INCREASING LIKELIHOOD FOR NEAR SFC SUPERADIABATS WITH DEEP MIXING TO
NEAR H85. COOL NIGHTS STILL ON TRACK WITH CLEAR SKIES/LIGHT
WINDS/AND DRY LL FIELDS IN PLACE.

FRI-SUN...EASTERN PAC TROUGH WILL SUPPORT THE EJECTION OF A STRONGER
MID LEVEL IMPULSE...WHICH WILL BECOME CONVECTIVELY MODIFIED OVER THE
NORTHERN PLAINS. THIS WAVE WILL SUPPORT LOCAL REFLECTED SW
FLOW...ADVECTING WARM MOIST AIR BACK INTO THE REGION. INCREASED
LARGE SCALE ASCENT IN A WAA REGIME WILL SUPPORT INCREASED PRECIP
CHANCES...WHICH ATTM REMAIN LOW GIVEN THE DIFFICULTY IN PROGNOSING A
CONVECTIVELY MODIFIED PATTERN 5-7 DAYS OUT. DID RETAIN LOW CHANCE
POPS FRI/FRI NIGHT. CURRENT GFS/GEM/UKMET/ECMWF MEAN H5 HEIGHT
PATTERN WOULD SUGGEST THE REGION WILL BE ON THE PERIPHERY OF FAST
DISTURBED FLOW...OR A RING OF FIRE SCENARIO THE REMAINDER OF THE
PERIOD. HOWEVER...THE DETAILS OF RIDGE INTENSITY AND LL
THERMAL/MOISTURE FIELDS ARE FAR FROM BEING RESOLVED...WITH ADDED
UNCERTAINTY PER POORLY SAMPLED NORTHERN STREAM DOMINANT FLOW.
HENCE...HAVE OPTED FOR NO POP/WX MENTION ATTM. DID TREND TEMPS UP
GIVEN PROGGED THERMAL FIELDS/DRYING SOIL CONDITIONS/AND A TREND
TOWARD PERSISTENCE.

&&

.AVIATION...
06Z TAFS...
WILL KEEP WITH GOING VFR FCST TO HOLD FOR THIS TAF CYCLE. LATEST IR
SATELLITE AND LIGHTNING DATA SHOWING SIGNS OF WEAKENING IN
CONVECTIVE COMPLEX MOVING THROUGH SOUTHERN MINNESOTA ATTM. FRONTAL
BOUNDARY WILL APPROACH THE AREA THIS AFTERNOON BUT LOW CONFIDENCE ON
CONVECTIVE DEVELOPMENT AND AREAL COVERAGE SUGGESTS NOT MENTIONING IN
TAFS ATTM. SOUTHWEST WINDS EXPECTED TO INCREASE TO AROUND 10KTS THIS
AFTERNOON.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR INZ012>018-020-022>027-
     032>034.

MI...NONE.
OH...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
     FOR OHZ024-025.

LM...NONE.
&&

SHORT TERM...JAL
LONG TERM...JC
AVIATION...JAL
Hazardous weather outlook, Jul 11, 8:18 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 AM EDT MON JUL 11 2011

INZ003>009-012>018-LMZ043-046-MIZ077>081-OHZ001-002-004-005-015-
121000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP
818 AM EDT MON JUL 11 2011 /718 AM CDT MON JUL 11 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH WIDESPREAD DAMAGING WINDS ARE LIKELY
FROM MID MORNING INTO EARLY AFTERNOON GENERALLY NORTH OF A LINE
FROM WINIMAC TO OTTAWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON FRIDAY. THE POTENTIAL FOR SEVERE
WEATHER REMAINS UNKNOWN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ020-022>027-032>034-OHZ016-024-025-121000-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
818 AM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY. SOME THUNDERSTORMS MAY BE SEVERE
WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS.

A HOT AND HUMID AIRMASS WILL BE IN PLACE TODAY. AFTERNOON HEAT
INDEX READINGS OF 100 TO 105 ARE EXPECTED. A HEAT ADVISORY IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON FRIDAY. THE POTENTIAL FOR SEVERE
WEATHER REMAINS UNKNOWN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jul 11, 11:41 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 AM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     TSTM WND DMG     4 NW MOTTVILLE          41.84N  85.80W
07/11/2011                   CASS               MI   TRAINED SPOTTER

            MULTIPLE TREES DOWN 2 MILES NORTH OF US 12 ON HIGHWAY
            40. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER IWX1101153

NG
Local storm report, Jul 11, 11:43 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1143 AM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND GST     AUBURN                  41.37N  85.06W
07/11/2011  E60 MPH          DEKALB             IN   AMATEUR RADIO

            ESTIMATED 50 TO 60 MPH WINDS. 4 TO 5 INCH TREE LIMBS
            DOWN.

&&

EVENT NUMBER IWX1101154

NWS
Local storm report, Jul 11, 11:45 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 AM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     COLUMBIA CITY           41.16N  85.49W
07/11/2011                   WHITLEY            IN   EMERGENCY MNGR

            3 INCH DIAMETER TREE DOWN.

&&

EVENT NUMBER IWX1101155

NG
Local storm report, Jul 11, 11:46 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1146 AM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     TSTM WND DMG     COLUMBIA CITY           41.16N  85.49W
07/11/2011                   WHITLEY            IN   EMERGENCY MNGR

            3 INCH DIAMETER TREE DOWN. CORRECTED EVENT TIME.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER IWX1101155

NG
Local storm report, Jul 11, 11:54 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1154 AM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND DMG     COLON                   41.96N  85.32W
07/11/2011                   ST. JOSEPH         MI   FIRE DEPT/RESCUE

            MULTIPLE TREES AND LINES DOWN AT CUSTER AND DECKER
            ROAD. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER IWX1101156

NG
Local storm report, Jul 11, 11:59 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1159 AM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     2 SSW FREMONT           41.71N  84.94W
07/11/2011                   STEUBEN            IN   AMATEUR RADIO

            5 INCH DIAMETER TOP HALF OF TREE DOWN BLOCKING THE
            ROAD...NEAR SR 827 AND 300 E. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER IWX1101157

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 4:25 AM EDTHeat AdvisoryIWXAdams, Allen, Blackford, Cass, Fulton, Grant and 10 more16 hr
Jul 11, 9:02 AM EDTSpecial Marine WarningIWX58 min
Jul 11, 9:19 AM EDTSevere Thunderstorm WarningIWXSteuben41 min
Jul 11, 9:42 AM EDTSevere Thunderstorm WarningIWXElkhart, LaPorte, Marshall, Saint Joseph, Starke78 min
Jul 11, 9:53 AM EDTSpecial Marine WarningIWX22 min
Jul 11, 10:30 AM EDTSevere Thunderstorm WarningIWXDeKalb, Elkhart, Kosciusko, LaGrange, Marshall, Noble and 2 more75 min
Jul 11, 11:03 AM EDTLakeshore Flood WarningIWX9 hr
Jul 11, 11:19 AM EDTSevere Thunderstorm WarningIWXDeKalb, Steuben56 min
Jul 11, 11:39 AM EDTSevere Thunderstorm WarningIWXAllen, DeKalb51 min
Jul 11, 12:44 PM EDTSpecial Weather StatementIWXJay31 min
Jul 11, 6:12 PM EDTSpecial Weather StatementIWXBlackford, Jay, Wells63 min
Jul 11, 6:35 PM EDTSpecial Weather StatementIWXWhite40 min
Jul 11, 6:42 PM EDTSevere Thunderstorm WarningIWXWhite44 min
Jul 11, 7:04 PM EDTSevere Thunderstorm WarningIWXJay41 min
Jul 11, 7:22 PM EDTSpecial Weather StatementIWXCass, Miami23 min
Jul 11, 7:49 PM EDTSpecial Weather StatementIWXCass, Grant56 min
Jul 11, 7:52 PM EDTSpecial Weather StatementIWXJay23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.